# SDR FDEA202103180687

- Difficulty date: March 18, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,737 hours, 16,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-FIXED LEADING EDGE BEADED DOUBLER BETWEEN XOS 550-555, BEHIND   SLAT NUMBER 4 INBOARD, FOUND CRACKED. LEFT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN XOS 550 - 555 BEHIND SLAT    NUMBER 4 INBOARD , BEADED DOUBLER REPAIR CARRIED OUT AS PER MD - 11 SRM 57-40-02-  2R FIGURE 203 , REPAIR 15 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
